# SDR SWAA2018080924149

- Difficulty date: July 29, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 63,405 hours, 37,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUTOUT LOWER SILL VERTICAL WEB CORRODED BETWEEN BS 795 TO BS 846, RBL 19.5.  R&R WEB PER SRM & DWG.
